MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4+ 10MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4+ 10MM RIGHT; KNEE COMPONENT
Model Number EIS4P10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2023.Revised on (b)(6) 2025 due to infection.Insert revised with another of the same size.(b)(4).
 
Additional Manufacturer Narrative
This female patient was revised approximately 28 months after the index operation due to infection.The revised implant was not returned.Additionally, mpo has not received any clinical information to confirm the presence or source of infection.This lot was manufactured in 2023.Review of the device history record (dhr) for the subject lot indicates that this part met all established acceptance criteria throughout manufacturing processes, including all aspects related to cleaning and sterilization processes.Furthermore, review of historical complaint data confirms no other reported instances for the subject manufacturing lot nor for other manufacturing lots from the same sterile batch.Infection is a known possible adverse effect of any surgical procedure and is captured within mpo risk management and relevant knee systems package insert.Conclusions regarding the source of infection or other possible contributing factors cannot be made for this case.There were no trends identified for this complaint.Mpo will continue to be monitored through complaint tracking.
 
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2023.Revised on (b)(6) 2025 due to infection.Insert revised with another of the same size.(b)(6).

Brand Name
EVOLUTION® MP? CS INSERT SIZE 4+ 10MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key23486955
Report Number3010536692-2025-00361
Device Sequence Number10526846
Product Code HRY
UDI-Device IdentifierM684EIS4P10R1
UDI-PublicM684EIS4P10R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS4P10R
Device Catalogue NumberEIS4P10R
Device Lot Number1957988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale